Volume 88

On the deformation of rings and Algebras. III

Pages 1-34 by Murray Gerstenhaber | From volume 88-1

The structure of weakly compact sets in Banach spaces

Pages 35-46 by Dan Amir, Joram Lindenstrauss | From volume 88-1

On Schottky groups with applications to Kleinian groups

Pages 47-61 by Vicki Chuckrow | From volume 88-1

Minimal varieties in Riemannian manifolds

Pages 62-105 by James Simons | From volume 88-1

Fatou’s theorem for symmetric spaces. I

Pages 106-127 by Anthony W. Knapp | From volume 88-1

Complexity of finite semigroups

Pages 128-160 by Kenneth Krohn, John Rhodes | From volume 88-1

Algebraic cycles on abelian varieties of complex multiplication type

Pages 161-180 by Henry Pohlmann | From volume 88-2

Formal cohomology. I

Pages 181-217 by Paul Monsky, Gerard Washnitzer | From volume 88-2

Formal cohomology. II. The cohomology sequence of a pair

Pages 218-238 by Paul Monsky | From volume 88-2

The elementary theory of finite fields

Pages 239-271 by James Ax | From volume 88-2

The word problem in fundamental groups of sufficiently large irreducible 3-manifolds

Pages 272-280 by Friedhelm Waldhausen | From volume 88-2

On the set of non-locally flat points of a submanifold of codimension one

Pages 281-290 by Robion C. Kirby | From volume 88-2

On the homotopy groups of $BPL$ and $PL/O$

Pages 291-311 by Gregory Brumfiel | From volume 88-2

On torsion-free groups with infinitely many ends

Pages 312-334 by John R. Stallings | From volume 88-2

On groups acting on locally finite graphs

Pages 335-340 by George M. Bergman | From volume 88-2

On the characteristic Cauchy problem

Pages 341-370 by Lars Hörmander | From volume 88-3

The weakly complex bordism of Lie groups

Pages 371-402 by Ted Petrie | From volume 88-3

Cohomological dimension of algebraic varieties

Pages 403-450 by Robin Hartshorne | From volume 88-3

A Lefschetz fixed point formula for elliptic complexes. II. Applications

Pages 451-491 by Michael Francis Atiyah, Graeme B. Segal | From volume 88-3

Good reduction of abelian varieties

Pages 492-517 by Jean-Pierre Serre, John Tate | From volume 88-3

On the non-vanishing of the Jacobian of a homeomorphism of harmonic gradients

Pages 518-529 by Hans Lewy | From volume 88-3